Follow
Tobias Johnson
Tobias Johnson
College of Staten Island
Verified email at csi.cuny.edu - Homepage
Title
Cited by
Cited by
Year
Size biased couplings and the spectral gap for random regular graphs
N Cook, L Goldstein, T Johnson
The Annals of Probability 46 (1), 72-125, 2018
542018
Recurrence and transience for the frog model on trees
C Hoffman, T Johnson, M Junge
The Annals of Probability 45 (5), 2826-2854, 2017
502017
From transience to recurrence with Poisson tree frogs
C Hoffman, T Johnson, M Junge
The Annals of Applied Probability 26 (3), 1620-1635, 2016
392016
Functional limit theorems for random regular graphs
I Dumitriu, T Johnson, S Pal, E Paquette
Probability Theory and Related Fields 156 (3), 921-975, 2013
372013
The Marčenko‐Pastur law for sparse random bipartite biregular graphs
I Dumitriu, T Johnson
Random Structures & Algorithms 48 (2), 313-340, 2016
192016
The critical density for the frog model is the degree of the tree
T Johnson, M Junge
Electronic Communications in Probability 21, 1-12, 2016
182016
Stochastic orders and the frog model
T Johnson, M Junge
Annales de l'Institut Henri Poincaré, Probabilités et Statistiques 54 (2 …, 2018
172018
Cycles and eigenvalues of sequentially growing random regular graphs
T Johnson, S Pal
The Annals of Probability 42 (4), 1396-1437, 2014
132014
Exchangeable pairs, switchings, and random regular graphs
T Johnson
The Electronic Journal of Combinatorics, P1. 33-P1. 33, 2015
122015
On universal cycles for multisets
G Hurlbert, T Johnson, J Zahl
Discrete mathematics 309 (17), 5321-5327, 2009
122009
Infection spread for the frog model on trees
C Hoffman, T Johnson, M Junge
Electronic Journal of Probability 24, 1-29, 2019
112019
Sensitivity of the frog model to initial conditions
T Johnson, LT Rolla
Electronic Communications in Probability 24, 1-9, 2019
82019
Cover time for the frog model on trees
C Hoffman, T Johnson, M Junge
Forum of Mathematics, Sigma 7, 2019
72019
Particle density in diffusion-limited annihilating systems
T Johnson, M Junge, H Lyu, D Sivakoff
arXiv preprint arXiv:2005.06018, 2020
52020
Eigenvalue fluctuations for random regular graphs
T Johnson
arXiv preprint arXiv:1406.7043, 2014
52014
Random tree recursions: Which fixed points correspond to tangible sets of trees?
T Johnson, M Podder, F Skerman
Random Structures & Algorithms 56 (3), 796-837, 2020
42020
Exchangeable pairs, switchings, and random regular graphs
T Johnson
arXiv preprint arXiv:1112.0704, 2011
42011
Diffusion-limited annihilating systems and the increasing convex order
R Bahl, P Barnet, T Johnson, M Junge
Electronic Journal of Probability 27, 1-19, 2022
32022
Bounds to the normal for proximity region graphs
L Goldstein, T Johnson, R Lachièze-Rey
Stochastic Processes and their Applications 128 (4), 1208-1237, 2018
32018
Local limit of the fixed point forest
T Johnson, A Schilling, E Slivken
Electronic Journal of Probability 22, 1-26, 2017
22017
The system can't perform the operation now. Try again later.
Articles 1–20